Translator Disclaimer
December 2006 Shape Derivative of Energy Functional in an Infinite Elastic Strip with a Semi-Infinite Crack
Hiromichi ITOU, Atusi TANI
Tokyo J. Math. 29(2): 385-397 (December 2006). DOI: 10.3836/tjm/1170348173

Abstract

In this paper we study linear elasticity equations in an infinite elastic strip with a semi-infinite crack. We find the derivative of the energy functional as the crack shifts with an angle. Then we obtain the formula given by surface force and the angle.

Citation

Download Citation

Hiromichi ITOU. Atusi TANI. "Shape Derivative of Energy Functional in an Infinite Elastic Strip with a Semi-Infinite Crack." Tokyo J. Math. 29 (2) 385 - 397, December 2006. https://doi.org/10.3836/tjm/1170348173

Information

Published: December 2006
First available in Project Euclid: 1 February 2007

zbMATH: 1116.74020
MathSciNet: MR2284978
Digital Object Identifier: 10.3836/tjm/1170348173

Subjects:
Primary: 74B05
Secondary: 35J55, 45F15, 74G65

Rights: Copyright © 2006 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.29 • No. 2 • December 2006
Back to Top